# SDR R61A201711190856

- Difficulty date: November 19, 2017
- Submitted: November 19, 2017
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000039
- Aircraft time: 31,574 hours, 20,776 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17060244003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX CHECK - CORROSION-AFT CABIN AREA RT HAND CENTER FLOORBEAM AT FR 90 AS MARKED.  REMOVED AND REPLACED RT CENTER FLOORBEAM AT FR90 REF SRM 51-41-01.
